Is this something I should worry about?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kncb95
Regular Member


Date Joined Jun 2007
Total Posts : 40
   Posted 1/2/2009 10:32 AM (GMT -7)   
Happy New Year Everyone!
My resolution is to find a Rheumy that is compassionate, a good listener, and knowledgeable.
 
Ok, my question lately I have been having a pressure type ache in my chest. It is in the left side coming in from under my breast and under my arm. Sometimes it is just slight pressure and sometimes a squeeze type pressure. This pain is never severe so I seem to not worry about it to much. But, this past week I have also had episodes of my heart beating hard then every 4 or 5 beats it will feel like it flips and I have a hard time taking a deep breath for a couple of seconds after it does that. I don't feel anxious but I guess it could be that. I have not seen my doctor for it because I know it will not do it when I see him and I know they will just tell me it is anxiety. Even if I tell him I don't think it is that. I can not seem to connect these episodes with any meds or activity. It has happened while I was laying down, sitting, and cleaning.
Anyway any thoughts ya'll might have on this please let me know! idea
 
-Kasey

Sjogren's 2005, Poss. MCTD or Lupus 2005, Degen. disc disease 2000
Prozac 20 mg for depression and Adderall for ADHD
no autoimmune meds. since 2006 (took plaquenil for short time body did not tolerate it)


PattyLatty
Veteran Member


Date Joined Mar 2006
Total Posts : 2570
   Posted 1/2/2009 10:51 AM (GMT -7)   
I'm sure I'm way off here, but be sure it's not your heart. The American heart association symptoms can be found here:

www.americanheart.org/presenter.jhtml?identifier=4595

If it keeps up, I'd call my doctor or dial 911.
SLE, osteoarthritis, fibro, renauds, restless leg, hiatal hernia, double vision, migraines, costocondritis, gluten intolerance.

prednisone, cellcept, plaquenil, celebrex, neurontin, synthroid, triamterene, ultram, actonel, tri-est, imitrex, cymbalta, tricor, acifex, multivitamin, calcium w vit D, fish oil, aspirin


Melissa D.
Regular Member


Date Joined Aug 2008
Total Posts : 342
   Posted 1/2/2009 12:35 PM (GMT -7)   
Kasey,

Sorry you are experiencing these odd sensations, nothing worse than something you cannot pinpoint and explain to your doctor. Are you having any shortness of breath? Just wondering, as I have been having a lot of that and when it happens my heart rate seems to sky rocket. Not sure if this anything simular to your symptoms or not, but you might to the LFA's main website and type in some of your symptoms and see what comes up.

Melissa
Lupus - 1997   Fibro - 2001    Sjorens  -  2007   Raynauds  -  2008
Plaquenil, Imuran, Prednisone, Synthroid, Topomax, Effexor, Norco, Prilsec, Xanex, Elidel, Restasis


Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 1/2/2009 2:28 PM (GMT -7)   
Hey Kasey,
 
I had those exact symptoms right before I got my diagnosis.  Turned out to be heart palpitations. That's the flip flop feeling you get, and the hard irregular heart beat.  An echocardiogram was done, and my diagnosis was Lupus with Libman Sach's Endocarditis (Lupus inflammation of the mitral heart valve). 
 
You definitely need to tell your doctor what you're experiencing. The sooner the better. 
 
Let us know how you make out, okay.
 
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
 
Moderator for the Lupus and Fibromyalgia forums


serenity76
New Member


Date Joined Nov 2008
Total Posts : 13
   Posted 1/2/2009 3:10 PM (GMT -7)   

Kasey,

I am sorry to hear you are experiencing the weird heart sensations..  I was having that for a few days around Christmas time, and it freaked me out.  I usually don't get those flip-flop feelings, but kept getting them off and on for about three days.  Along with it, I kept feeling very weak, not well, somewhat short of breath, and lightheaded.  It even caused me to end up having another panic attack the other day (which I haven't had for a long time).  I don't know what the cause exactly was, but I still feel as though maybe it was related to either holiday stress, or having a mild stomach bug the day or so before the heart thing started.  It is so odd, but ever since I started having lupus symptoms (about five years ago), I get "sick" after I've already been sick, and gotten well, if that makes any sense.  I will feel better from whatever illness I had for a few days, then all of a sudden for the next few days, will keep feeling those light-headed type of symptoms, along with the heart thing.

By the way, I was curious what type of effect Plaquenil had on your body?  I have been on it for over two years, but just recently had the doseage increased, and now have been getting a lot more anxiety and heart palpitations (racing) since I did that.  It has been two months since the increase, so I was hoping maybe it would subside, but I keep having problems with constantly feeling anxious and unstable..  I'm wondering if that has anything to do with why you went off the plaquenil?  Did your doctor suggest a substitute possibly?  I hope you are okay.

Lisa

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:50 PM (GMT -7)
There are a total of 2,731,976 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151141 registered members. Please welcome our newest member, LydiaLoftis.
220 Guest(s), 5 Registered Member(s) are currently online.  Details
rollout, Tagier, desert bound, LydiaLoftis, Oranged


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer